Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 198, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 21, 2017, 8:13 PM EDT for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2017, 8:13 PM EDT (00:13 UTC)
- Expired
- May 22, 2017, 8:57 AM EDT
- In force
- 13 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 103 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Delphi (DLPI3).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03333050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
634
WGUS43 KIND 220013
FLWIND
Flood Warning
National Weather Service Indianapolis IN
813 PM EDT Sun May 21 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following river in central Indiana...
Tippecanoe River...
.Lowland flooding has developed along the Tippecanoe River near
Delphi in central Indiana. Significant flooding is not expected.
Flooding will affect some local and state roads...low agricultural
land and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-221213-
/O.NEW.KIND.FL.W.0198.170522T0013Z-170522T1257Z/
/DLPI3.1.ER.170521T1501Z.170521T1645Z.170522T0657Z.NO/
813 PM EDT Sun May 21 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Tippecanoe River near Delphi.
* until Monday morning.
* At 7:30 PM Sunday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.6 feet
tonight...then fall.
* At 8.0 feet...Low agricultural lands, river parks and a few local
roads flood along the Tippecanoe River. Oakdale Public Access Site
flooded.
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$3 follow-up statements
635
WGUS83 KIND 220045
FLSIND
Flood Statement
National Weather Service Indianapolis IN
845 PM EDT Sun May 21 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Tippecanoe River...Wabash River...Wildcat Creek...
.Additional rainfall has led to renewed and prolonged flooding along
the Tippecanoe River...Wabash River and Wildcat Creek. Points along
the Wabash are expected to stay above flood stage late into the week
and into the weekend.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-221257-
/O.CON.KIND.FL.W.0198.000000T0000Z-170522T1257Z/
/DLPI3.1.ER.170521T1501Z.170521T1645Z.170522T0657Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Tippecanoe River near Delphi.
* until Monday morning.
* At 7:30 PM Sunday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* At 8.0 feet...Low agricultural lands, river parks and a few local
roads flood along the Tippecanoe River. Oakdale Public Access Site
flooded.
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$
INC045-121-157-165-171-230044-
/O.EXT.KIND.FL.W.0190.000000T0000Z-170526T0300Z/
/LAFI3.1.ER.170521T0100Z.170522T1200Z.170525T1500Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday evening.
* At 7:46 PM Sunday the stage was 17.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by
tomorrow morning. The river will fall below flood stage late
Thursday morning.
* At 18.0 feet...Extensive flooding covers many acres of agricultural
land. State Road 225 closed by high water. Granville Bridge Public
Access Site flooded. Tippecanoe CR 950 W south of CR 75 S floods in
several places from the Wabash Bottoms, Janssen Tract to Warren CR
350 N in the Black Rock Preserve Area, a distance of nearly 1.5
miles. High water affects Fort Ouiatenon area. All parks in the
West Lafayette and Lafayette areas are flooded. High water almost
on North River Road.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-230044-
/O.CON.KIND.FL.W.0191.000000T0000Z-170527T2308Z/
/CVGI3.1.ER.170521T0600Z.170524T0600Z.170527T1108Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Covington.
* until Saturday evening.
* At 7:45 PM Sunday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by
Wednesday morning. The river will fall below flood stage Saturday
morning.
* At 23.0 feet...Flood water is at critical height for most
agricultural levees.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-230044-
/O.CON.KIND.FL.W.0192.000000T0000Z-170528T2136Z/
/MTZI3.1.ER.170520T1530Z.170523T1800Z.170528T0936Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until Sunday May 28.
* At 7:45 PM Sunday the stage was 18.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by
Tuesday evening. The river will fall below flood stage Sunday
morning.
* At 20.0 feet...Park in southern Montezuma begins to flood. Higher
bottomlands begin to flood. Water backs up most local tributaries.
River water is at the top of some private levees. Lowest county
roads begin to flood. Parke CR 75 W begins to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
INC121-165-167-230044-
/O.CON.KIND.FL.W.0193.000000T0000Z-170527T2200Z/
/CLNI3.1.ER.000000T0000Z.170523T1800Z.170527T1000Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Clinton.
* until Saturday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.9
feet Tuesday early afternoon.
* At 21.0 feet...Lowland flooding in progress. River water runs
through the City of Clinton's wastewater treatment plant.
&&
LAT...LON 3977 8735 3967 8736 3960 8736 3960 8741
3966 8742 3977 8740
$$
ILC023-033-INC153-167-230044-
/O.CON.KIND.FL.W.0194.000000T0000Z-170529T1400Z/
/HUFI3.1.ER.170521T0545Z.170525T0600Z.170529T0200Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Monday May 29.
* At 8:00 PM Sunday the stage was 16.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.8 feet by
Thursday morning. The river will fall below flood stage Sunday
before midnight.
* At 19.0 feet...All of the area on the west side of the Wabash River
is flooded from Sugar Creek to U.S. 40 and I-70. South Lake
becomes part of the wetland project.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-230044-
/O.CON.KIND.FL.W.0114.000000T0000Z-170531T1400Z/
/HUTI2.1.ER.000000T0000Z.170527T0600Z.170531T0200Z.NO/
745 PM CDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Wednesday May 31.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.4
feet early Saturday morning.
* At 20.0 feet...Leaverton Park in Palestine and park in Hutsonville
begin to flood. Agricultural flooding spreads to higher land.
Seep water is noticeable behind levees. Some elevated river
cottages are surrounded by water. Several county or township roads
east of Lincoln Heritage Trail between Palestine and Hutsonville in
Crawford County Illinois are impassable.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-230044-
/O.CON.KIND.FL.W.0115.000000T0000Z-170531T1415Z/
/RVTI3.2.ER.170430T0033Z.170509T1245Z.170531T0215Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Riverton.
* until Wednesday May 31.
* At 8:00 PM Sunday the stage was 17.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by
Saturday evening. The river will fall below flood stage Tuesday
before midnight.
* At 20.0 feet...Extensive flooding is in progress. Higher rural
roads begin to flood. High water isolates many river cabins. Seep
water becomes a problem.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
ILC101-185-INC083-230044-
/O.CON.KIND.FL.W.0116.000000T0000Z-170531T0224Z/
/VCNI3.2.ER.170501T1328Z.170509T1230Z.170530T1424Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Vincennes.
* until Tuesday May 30.
* At 7:45 PM Sunday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday early afternoon and
continue to rise to near 17.6 feet by Sunday early afternoon. The
river will fall below flood stage by late Tuesday morning.
* At 18.0 feet...Agricultural lands and some oil fields flood.
Several township roads about 1.25 miles south of St. Francesville
and River Road between Billett Road and Lincoln Memorial Bridge in
Lawrence County are flooded. Extensive flooding of Kimmell Park at
Vincennes.
&&
LAT...LON 3887 8750 3874 8746 3846 8764 3847 8778
3871 8756 3886 8756
$$
INC157-221640-
/O.EXT.KIND.FL.W.0196.000000T0000Z-170522T1640Z/
/LYTI3.1.ER.170521T0508Z.170521T1715Z.170522T1040Z.NO/
845 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Monday afternoon.
* At 7:45 PM Sunday the stage was 12.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$568
WGUS83 KIND 220145
FLSIND
Flood Statement
National Weather Service Indianapolis IN
945 PM EDT Sun May 21 2017
...A Flood Warning continues for portions of the following rivers
and creek in Indiana...
Tippecanoe River...Wabash River...Wildcat Creek...
.Additional rainfall has led to renewed and prolonged flooding along
the Tippecanoe River...Wabash River and Wildcat Creek. Points along
the Wabash are expected to stay above flood stage late into the week
and into the weekend. This update is due to newly issued forecasts.
INC015-157-181-221251-
/O.EXT.KIND.FL.W.0198.000000T0000Z-170522T1251Z/
/DLPI3.1.ER.170521T1501Z.170521T1645Z.170522T0651Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Tippecanoe River near Delphi.
* until Monday morning.
* At 8:45 PM Sunday the stage was 8.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* At 8.0 feet...Low agricultural lands, river parks and a few local
roads flood along the Tippecanoe River. Oakdale Public Access Site
flooded.
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$
INC045-121-157-165-171-230144-
/O.EXT.KIND.FL.W.0190.000000T0000Z-170526T1200Z/
/LAFI3.1.ER.170521T0100Z.170522T1200Z.170526T0000Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Friday morning.
* At 8:45 PM Sunday the stage was 17.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by
tomorrow morning. The river will fall below flood stage Thursday
evening.
* At 18.0 feet...Extensive flooding covers many acres of agricultural
land. State Road 225 closed by high water. Granville Bridge Public
Access Site flooded. Tippecanoe CR 950 W south of CR 75 S floods in
several places from the Wabash Bottoms, Janssen Tract to Warren CR
350 N in the Black Rock Preserve Area, a distance of nearly 1.5
miles. High water affects Fort Ouiatenon area. All parks in the
West Lafayette and Lafayette areas are flooded. High water almost
on North River Road.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-230144-
/O.EXT.KIND.FL.W.0191.000000T0000Z-170527T0945Z/
/CVGI3.1.ER.170521T0600Z.170524T0600Z.170526T2145Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Covington.
* until late Friday night.
* At 8:45 PM Sunday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
Wednesday morning. The river will fall below flood stage Friday
afternoon.
* At 23.0 feet...Flood water is at critical height for most
agricultural levees.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-230144-
/O.EXT.KIND.FL.W.0192.000000T0000Z-170528T1320Z/
/MTZI3.1.ER.170520T1530Z.170523T1800Z.170528T0120Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until Sunday May 28.
* At 8:45 PM Sunday the stage was 18.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by
early Wednesday morning. The river will fall below flood stage
Saturday before midnight.
* At 20.0 feet...Park in southern Montezuma begins to flood. Higher
bottomlands begin to flood. Water backs up most local tributaries.
River water is at the top of some private levees. Lowest county
roads begin to flood. Parke CR 75 W begins to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
INC121-165-167-230144-
/O.EXT.KIND.FL.W.0193.000000T0000Z-170527T1525Z/
/CLNI3.1.ER.000000T0000Z.170523T1800Z.170527T0325Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Clinton.
* until Saturday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.4
feet Tuesday early afternoon.
* At 21.0 feet...Lowland flooding in progress. River water runs
through the City of Clinton's wastewater treatment plant.
&&
LAT...LON 3977 8735 3967 8736 3960 8736 3960 8741
3966 8742 3977 8740
$$
ILC023-033-INC153-167-230144-
/O.EXT.KIND.FL.W.0194.000000T0000Z-170529T0830Z/
/HUFI3.1.ER.170521T0545Z.170525T0600Z.170528T2030Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Monday May 29.
* At 9:00 PM Sunday the stage was 16.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.4 feet by
Thursday early afternoon. The river will fall below flood stage
Sunday afternoon.
* At 19.0 feet...All of the area on the west side of the Wabash River
is flooded from Sugar Creek to U.S. 40 and I-70. South Lake
becomes part of the wetland project.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-230144-
/O.EXT.KIND.FL.W.0114.000000T0000Z-170531T0300Z/
/HUTI2.1.ER.000000T0000Z.170527T0600Z.170530T1500Z.NO/
845 PM CDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Tuesday May 30.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.1
feet early Saturday morning.
* At 20.0 feet...Leaverton Park in Palestine and park in Hutsonville
begin to flood. Agricultural flooding spreads to higher land.
Seep water is noticeable behind levees. Some elevated river
cottages are surrounded by water. Several county or township roads
east of Lincoln Heritage Trail between Palestine and Hutsonville in
Crawford County Illinois are impassable.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-230144-
/O.EXT.KIND.FL.W.0115.000000T0000Z-170531T0600Z/
/RVTI3.2.ER.170430T0033Z.170509T1245Z.170530T1800Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Riverton.
* until Wednesday May 31.
* At 9:00 PM Sunday the stage was 17.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by
Saturday early afternoon. The river will fall below flood stage
Tuesday early afternoon.
* At 20.0 feet...Extensive flooding is in progress. Higher rural
roads begin to flood. High water isolates many river cabins. Seep
water becomes a problem.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
ILC101-185-INC083-230144-
/O.EXT.KIND.FL.W.0116.000000T0000Z-170530T1430Z/
/VCNI3.2.ER.170501T1328Z.170509T1230Z.170530T0230Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wabash River at Vincennes.
* until Tuesday May 30.
* At 8:45 PM Sunday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 17.4 feet by Sunday early afternoon. The
river will fall below flood stage by Monday before midnight.
* At 18.0 feet...Agricultural lands and some oil fields flood.
Several township roads about 1.25 miles south of St. Francesville
and River Road between Billett Road and Lincoln Memorial Bridge in
Lawrence County are flooded. Extensive flooding of Kimmell Park at
Vincennes.
&&
LAT...LON 3887 8750 3874 8746 3846 8764 3847 8778
3871 8756 3886 8756
$$
INC157-221640-
/O.CON.KIND.FL.W.0196.000000T0000Z-170522T1640Z/
/LYTI3.1.ER.170521T0508Z.170521T1715Z.170522T1040Z.NO/
945 PM EDT Sun May 21 2017
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Monday afternoon.
* At 8:45 PM Sunday the stage was 11.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$865
WGUS83 KIND 221225
FLSIND
Flood Statement
National Weather Service Indianapolis IN
825 AM EDT Mon May 22 2017
...The Flood Warning is no longer in effect for a portion of the
following river in central Indiana...
Tippecanoe River...
.The Tippecanoe River has fallen below flood stage in central
Indiana.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC015-157-181-221255-
/O.CAN.KIND.FL.W.0198.000000T0000Z-170522T1251Z/
/DLPI3.1.ER.170521T1501Z.170521T2345Z.170522T0258Z.NO/
825 AM EDT Mon May 22 2017
The Flood Warning is cancelled for
The Tippecanoe River near Delphi.
* At 7:30 AM Monday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 10:58 PM Sunday.
* Forecast...The river will continue to fall to 6.1 feet by tomorrow
morning.
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 21, 6:43 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 21, 6:43 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 643 PM EDT Sun May 21 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 237 PM EDT Sun May 21 2017 A broad low pressure system over the Upper Midwest and Great Lakes will remain an active influence for our region this week. Surface high pressure will bring dry and seasonable weather into Monday. The upper low will pivot south and east over the Ohio Valley by Wednesday renewing cloudy and showery weather as early as Tuesday. This system will finally kick out Thursday as a new upper low currently in the Gulf of Alaska shifts into the southern Canadian rockies to renew unsettled weather in our area by Memorial Weekend. Temperature blends are decent showing a drop to below normal most of the week followed by a rebound to normal by week's end. && .NEAR TERM /Tonight/... Issued at 237 PM EDT Sun May 21 2017 High pressure building in will bring fair skies overnight. The stratocumulus shield across northern Illinois may clip our NW counties this evening. With surface dewpoints across Illinois in the mid 40s advecting in, and with winds dropping off, minimum temperatures in the upper 40s to lower 50s appear reasonable. && .SHORT TERM /Monday through Wednesday/... Issued at 237 PM EDT Sun May 21 2017 High pressure remains in control Monday and Monday night with some fair weather cumulus Monday afternoon. Model blend temperatures of lower 70s maxs Monday and middle 50 mins Monday night still appear good. By Tuesday and following into Wednesday the Upper Closed Low rotates southeast and into Indiana. A return of clouds, and showers, especially Wednesday appear, likely. With cold temperatures aloft, combined with daytime heating, enough instability may develop to yield some isolated thunderstorms Tuesday afternoon and Wednesday afternoon. Blended temperatures still look pretty good, bottoming out some 10 degrees below normal Wednesday as the cold upper low moves overhead. && .LONG TERM /Wednesday Night through Sunday/... Issued at 237 PM EDT Sun May 21 2017 A cool and unsettled weather pattern will continue into the second half of the work week. Warmer temperatures will return for the holiday weekend but with the potential for more rain and storms. Deep upper low will be in the process of amplifying over the Ohio Valley Wednesday night serving to strengthen the surface low over the region. This will result in continued chances for rain into early Thursday...gradually shifting east with the upper trough by late day Thursday. Conditions will begin to improve from that point through Friday as good model consensus exists on the upper trough lifting out to the northeast and being replaced by ridging aloft. Expect warmer temperatures back into the 70s for Friday along with a brief respite from the active weather as dry conditions are expected for most of the day. Much lower confidence exists with the forecast going into the holiday weekend as the ridge flattens somewhat in response to ripples of energy ejecting out from the base of an upper low developing over the northern Plains. These waves aloft will track through the upper flow and across the Ohio Valley over the weekend and interact with a frontal boundary likely to oscillate over the area. While neither day over the weekend looks to be a washout...the presence of the boundary and the energy aloft warrant chance pops for scattered convection both Saturday and Sunday. Highs over the weekend are expected to be in the 70s to lower 80s with lows in the 60s. && .AVIATION /Discussion for the 220000Z TAFS/... Issued at 642 PM EDT Sun May 21 2017 Areas of VFR ceilings around 040 expected across the area into the late night hours as the 850mb thermal trough rotates through the region. Surface winds 260-280 degrees at 9-12 kts this evening will diminish to 6 kts or less during the pre dawn hours of Monday. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Tucek NEAR TERM...Tucek SHORT TERM...Tucek LONG TERM....Ryan AVIATION...JAS
Hazardous weather outlook, May 21, 4:23 PM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 423 PM EDT Sun May 21 2017 INZ021-028>031-035>049-051>057-060>065-067>072-222030- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 423 PM EDT Sun May 21 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No Hazardous Weather is expected at this time. Hazards: None. Timing: None. Discussion: High pressure will build across Indiana tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Isolated thunderstorms are possible Tuesday and Wednesday afternoon and again late Friday through Saturday. No outbreaks of severe weather are expected at this time. Discussion: High pressure will keep our weather quiet and dry Monday. Low pressure will bring a chance of showers and a slight chance of afternoon thunderstorms Tuesday and Wednesday afternoon. Another low pressure system will bring low chances of showers and thunderstorms late Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind PUMA
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.